# SDR SWAA2023041313420

- Difficulty date: March 7, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N8527Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36946
- Aircraft time: 20,252 hours, 9,861 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BS663 UPPER ATTACH ANGLE IS CRACKED ON VAPOR BARRIER LBL8 WL167.68<[01] VERIFIED APPLICABILITY OF SRM; RECEIVED PARTS FROM OSS UNDER RO. # 908954-SWA(FILLER)AND RO. # 908955-SWA(DOUBLER); REMOVED DAMAGED SECTION OF L/H BS663 UPPER ATTACH ANGLE OF VAPOR BARRIER LBL8 WL167; IAW SRM 57-10-10-2R-5.;[02] VERIFIED CORRECTIVE ACTION #1;[03] CORRECTION ON CORRECTIVE ACTION #1 RECEIVED PARTS FROM OSS RO# 908953-SWA(FILLER)AND RO. # 908952-SWA(DOUBLER).;[04] VERIFIED CORRECTIVE ACTION #3;[05] REQUIRED NDI INSPECTION ON REPAIR AREA BS 663 LBL 6-18 WL 167; OPEN HOLES AND FREE CRACK CUT OUT IAW SRM 57-10-10-2R-5.;[06] ACCOMPLISHED HFEC SURFACE SCAN OF CUT OUT IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  ACCOMPLISHED HFEC OPEN HOLE INSPECTION IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 16. NO CRACKS NOTED.  EQUIPMENT USED: NORTEC 600 ID: ATS2353 CAL DUE: 01/2024;[07] PERFORMED DVI ON REPAIR AREA AND NO ADDITIONAL DAMAGED FOUND IAW SRM 57-10-10-2R-5.;[08] LOCATED; DRILLED AND APPLIED CHEMICAL CONVERSION COATING ON REPAIR PARTS AND OK TO PRIMER IAW SRM 57-10-10-2R-5.;[09] VERIFIED CORRECTIVE ACTION 7; NO DEFECTS NOTED.;[10] APPLIED PRIMER ON REPAIR PARTS AND REPAIR AREA IAW SRM 57-10-10-2R-5. AND OK TO INSTALL.;[11] VERIFIED CORRECTIVE ACTION 10; OK TO INSTALL.;[12] INSTALLED REPAIR PARTS BS 663 LBL 6-18 WL 167 IAW SRM 57-10-10-2R-5.;
